# SDR DXTA2023092296110

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 5,653 hours, 3,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006341
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WHEN TESTING THE EMERGENCY LIGHTS, THE FLOOR LIGHTING UNDER SEATS 5 AND 8 IS INOP, AS WELL AS THE READING LIGHT OVER SEAT 7.  VERIFIED DISCREPANCY RESET INERTIA SWITCH WITH NO CHANGE REMOVED SEAT # 8 AND REMOVED #3 EMERGENCY BATTERY (UF903) INSTALLED A REPAIRED EMERG BATTERY REINSTLALED SEAT # 8 EMERGENCY LIGHT OPS CHECK GOOD PERFORMED IAW MM CH 33-50-06
